Citation: N.. "3 Months of Addiction: An Experience with Opiates (Hydrocodone & Oxycodone) (exp43353)". Erowid.org. Sep 14, 2007. erowid.org/exp/43353
Ok let me start off by saying that I'm a sixteen year old female who only had a year of drug use under my belt before my 3 months of blissful hell with prescription pills. The only other drugs I had done where weed and alcohol. I didn't even know anything about prescription pills before one day my friend opened up my parents cabinet and found quite a few useful pills. We took a bunch, I don't even remember what specifically, and planned to take some the next weekend.
When it did come the time to take them I took 2 oxycodone and 1 percocet. We didn't remember which was which so we just took some of whatever we wanted. Well it was awsome at first. The first indication it was working was when I began to feel very warm, relaxed and content with everything in the world. The next was that my head felt very heavy and almost had a swollen feeling. I was loving the feeling. But as the night progressed I began to feel very uneasy and I soon found myself leaning over my sink in my basement puking up everything I had eaten earlier that night. Then I vowed I hated pills and would stay away from them from then on. HAH! So much for that idea.
So a month or so later was Christmas break and being that I couldn't drive yet I found myself alone some nights being bored out of my mind until I remembered the pills in the top drawer of my dresser. I found myself taking something every night, mainly oxycodone and clonazepam. I was taking them to kill the boredom. Soon after school started again and I stopped taking them.
Then about a week later I started taking them again, why I honestly just don't remember. I would only take them at night or after school. But it soon began to escalade into every day after school and then at night. Then everyday at lunch, after school and at night. My doses began to get much larger. Towards the end I was taking about 6 a day, 2 everytime I took some. I was alternating mainly between hydrocodone and oxycodone. But then I began to take more percocet and around that time I also began taking them right away when I woke up in the morning too. I remember thinking to myself the first time I felt like I needed a little in the morining, that this had actually gotten a little bit out of hand and out of my control. I was then taking 8 everyday.
I just loved the way they made me feel. They took all of stress away. It is perfectly described as a rush of relaxing heat throughout my entire body. I feel very heavy but light as a feather at the same time. I'm sometimes so light headed and heavy headed at the same time that I feel like I can barely walk or see straight. I feel tired and so relaxed and I don't want to move at all but I'm completely content with only sitting there. All I can say is that they make me feel tingly, numb, dizzy and all around great.
But since I was taking so many of them and was in fact addicted to them, the tingly feeling began to fade and a sick feeling began to take hold. I literally felt like I had a cold all the time, except when I did have say a hydrocodone in my system. I began to turn a yellowish color and everyone noticed. It felt as though my nostrils and throat were corse and swollen and my mouth had a very just sick taste all the time. After a while I knew it had gotten out of hand when those stupid little white pills where all I thought about and when my parents threatened to kick me out of the house if I didn't start acting normal again. I soon went to rehab.
This is when the sickness of withdrawal set in. They made me go cold turkey and it was terrible. The hospital told me I may experience what they call a panic attack. Now you may think a panic attack is when you are just very uneasy, worry and think about everything that's bad and it just feels like its all too overwhelming. But it;s different. I was laying on my couch trying ignore the fact that I was about to go through some terrible withdrawal when all of the sudden my heart literally felt like it was going to beat out of my chest and I'd see it still pulsating on the floor next to me. I began to panic and I thought I was going to die right then and there. All I could do was hold my chest and breath as deep as I could to try to calm myself down. Then all of the sudden it stopped. Like when someone turns of a light switch. It was a very scary experience.
That next night was terrible. The withdrawal symptoms were at there worst and I didn't get a wink of sleep. I just laid in my bed thinking about how I managed to get myself to this point. My whole body aches and I feel like I have the flu. Luckily I didn't have a fever but it can definitly happen. My head hurt and I had really bad twitches and all I could do was color. Immature as that sounds I seriously couldn't stop coloring no matter what, I felt like an idiot. That's when most of the depression began to set in. After I got over the withdrawal I went to therapy and am still in it to this day which would be about 5 months later.
But the wierd thing is that when I was finally done with withdrawal and was starting to move on with my life I felt very remanisant like as if a good, old friend moved away and I might not every see them again. I just want to sum this story up by saying pills really screwed with my life. I have a terrible memory now, which is probably due to the depression I still have, but I wouldn't have this depression if it weren't for the pills. And that I just have an all around hard time at school.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.